Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 20, Pages 1241-1249
http://dx.doi.org/10.1155/S0161171203205305

On centralizers of elements of groups acting on trees with inversions

College of Education and Basic Science, Ajman University of Science and Technology, Abu Dhabi, United Arab Emirates

Received 2 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. M. S. Mahmood, “On centralizers of elements of groups acting on trees with inversions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 20, pp. 1241-1249, 2003. https://doi.org/10.1155/S0161171203205305.